Solutions of a system of integro-differential equations in the neighborhood of a singular point. II
Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2041-2049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_11_a9,
author = {\`E. I. Grudo},
title = {Solutions of a system of integro-differential equations in the neighborhood of a singular point. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {2041--2049},
year = {1969},
volume = {5},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_11_a9/}
}
È. I. Grudo. Solutions of a system of integro-differential equations in the neighborhood of a singular point. II. Differencialʹnye uravneniâ, Tome 5 (1969) no. 11, pp. 2041-2049. http://geodesic.mathdoc.fr/item/DE_1969_5_11_a9/